# SDR AALA20150903012

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 50,024 hours, 7,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING & LIGHT ASSEMBLY BASE DAMAGED ON FIRST CLASS GALLEY WALL BY OVENS.  R & R LIGHT ASSEMBLY IAW AMM 33-51-01.
